# SDR UPS03440828

- Difficulty date: May 19, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bushing
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  A REPAIR BUSHING IS INSTALLED ON THE KEEL BEAM INTERIOR BATH TUB FITTING AT LT FWD BOLT HOLE & THE WALL THICKNESS OF THE BUSHING IS ONLY 0.020 INCH.  REPAIR BUSHING REPLACED AS PER RS R53-49-35025 AND ENG'R/FILE NR 747 -53-20139.
